# SDR ASAA0944857

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654643813
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 4 FLAP TRACK.  REMOVED AND REPLACED FLAP TRACK.
